APS AND HIGH BLOOD PRESSURE

Hello

Well for the last few days, I have had really bad headache which is throbbing and then goes into my ears, and lymp nodes, even bending causes pain. Alo my nose has been bleeding I tried to put up with it and today went and had INR and the nurse said how high my BP was 164 and she said see doctor which I did and I explained to her that I had headache, etc and she did my BP again and the same measurement as nurse, she prescribed me ith Atenol. I was scared because of having these nose bleeds which are quite long and she said that it is like a safety valve with blood pressure and because I have warfarin, and now this high blood pressure then I will have a nose bleed. As soon as I got home, I had the tablet and touch wood, first time in days that my head seems to be normal (well getting there) I was dreading going to GP because she is so thorough and she tends to send up to hospital and it takes ages. I even packed a small suitcase just in case.

Does anyone else have problems with high blood pressure?

Thank you

4 Replies

oldestnewest
  • Hi daisy11.

    Sorry that you have been unwell.

    I have high blood pressure. Mine started when I gat these sharp pains in my head and ended up with APS. I used to have loads of nose bleeds for years and I know how you feel.

    Hope all goes well.

  • Hi Thanks for replying. I have to go back tomorrow for a check up and whether to up the dose of high blood pressure tabs. Thankfully, the nosebleeds are less severe.

    It is good to know that people have the understanding.

  • I had very high blood pressure for many years, due initially to lupus nephritis and then I believe it was affected by my being on steroids (prednisolone) eventually after years on a low salt vegetarian diet and taking all the medicatiions they prescribed, atenolol and other BP meds, it went down to normal, has been for years, now it is even a little low at times.

    I came off the BP meds after a number of years of normal readings. I also stopped smoking and drinking alcohol and I try to eat healthy, still avoid salt ad take moderate exercise as often as I can, also I meditate every day.

    Make sure you get kidney function tests as the APLs can affect the kidneys: kidney and heart problems are often related to high BP no matter how healthy your lifestyle.

  • thank you for replying. my blood pressure is going down - still little niggles - headaches etc remaining on Atenolol. Just cannot believe that since March after having splenectomy, I am all over the place!!!

You may also like...